Write-up: I have been loosing my hair at an alarming rate since taking the 2nd of the 3 gardasil shots. Prior to this vaccine I had never had a problem with hair loss. There is no family history of female hair loss. I had all three shots before connecting the hair loss with the vaccine. I have had numerous doctor''s appointments (blood work), dermatologists appointments and now am under the supervision of a nutritionist/herbologist. My OBGYN recommended this vaccine even though I was above the age of recommendation. I paid for all three shots with no help from insurance. All of my doctor''s (apart from the OBGYN) are concerned that this is a side effect of the vaccine. It is over a year since my last dose and my hair continues to fall out. In addition, I noticed that my legs were sore during the time between when I got my first dose through my third dose. This was not constant but enough of a concern that I was tested for lymes disease. I had the shots in Jan. 07, March 07 & July 07.